# SDR AALA20060647

- Difficulty date: September 3, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - EMERGENCY LIGHT AT OVERWING INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
